Potential-Type Operators in Lp(x)L^{p(x)} Spaces

  • David E. Edmunds

    University of Sussex, Brighton, United Kingdom
  • Alexander Meskhi

    Georgian Acadademy of Sciences, Tbilisi, Georgia


In this paper we derive weight inequalities for one-sided and Riesz potentials in Lp(x)L^{p(x)} spaces under the condition that pp satisfies a weak Lipschitz condition. Compactness of these operators in Lp(x)L^{p(x)} spaces is also established.

Cite this article

David E. Edmunds, Alexander Meskhi, Potential-Type Operators in Lp(x)L^{p(x)} Spaces. Z. Anal. Anwend. 21 (2002), no. 3, pp. 681–690

DOI 10.4171/ZAA/1102